MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-27
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on 07/29/2016, to report a detached sensor wire that occurred on (b)(6) 2016.The sensor insertion was at the abdomen on the (b)(6) 2016.There was no report any injury or medical intervention.No additional event or patient information is available.
 
Additional Manufacturer Narrative
(b)(4).On rare occasions, the sensor wire may break or detach from the sensor pod.If a sensor wire breaks under the skin with no portion of it visible, don't remove it.Contact your healthcare professional if you have redness, swelling, or pain at the insertion site.
 
Event or Problem Description
Dexcom was made aware on 07/29/2016, to report a detached sensor wire that occurred on (b)(6) 2016.The sensor insertion was at the abdomen on the (b)(6) 2016.Patient stated that the sensor wire was under his skin.The patient went to a minor emergency clinic on (b)(6) 2016.An anteroposteriorly x-ray was performed of the abdomen and nothing unusual was found.No additional event or patient information is available.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key5895153
Report Number3004753838-2016-49519
Device Sequence Number724430
Product Code MDS
UDI-Device Identifier10386270000016
UDI-Public(01)10386270000016(241)9500-27(10)5209482(17)170228
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2017
Device Model Number9500-27
Device Catalogue NumberSTS-GL-011
Device Lot Number5209482
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2016
Supplement Report FDA Received Date08/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight95